# SDR AUS20020008

- Difficulty date: January 3, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Gulstm 500U
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3XK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: AS13884M03
- Condition: Delaminated
- Location: Reciprocating En
- Part time: 189 cycles
- Component: Reciprocating En, Lyc, IO540E1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO1 MAIN BEARING DELAMINATED. METAL CONTAMINATION OF OIL FILTERS.
